# SDR SWIA202266742

- Difficulty date: September 7, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND CHAFFING ON THE RH I/B FLAP VANE SKIN AT PANEL 684MB. (AREA MARKED)     (C-CHECK RO 11/8/2022)    DAMAGED FOUND ON TITANIUM SACRIFICIAL PLATE, OUT OF LIMITS DUE TO SERIAL NUMBER NOT EFFECTIVE TO REPAIR, REPLACE PANEL WITH NEW. REMOVED AND INSTALLED NEW PANEL P/N 601R14303-44 REF CRJ200 SRM 51-42-13 & DWG 601R14303 REV J. COMPLIED WITH 51-900-1003-SKY
